MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT 2L: 12 FR X 16CM AGB; CATHETER HEMODIALYSIS IMPLANTE

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT 2L: 12 FR X 16CM AGB; CATHETER HEMODIALYSIS IMPLANTE
Catalog Number AK-22122-CDC
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The report that the guide wire unravelled was confirmed through examination of the returned sample.The customer provided one photo and returned a guidewire partially advanced within a 2-lumen catheter for evaluation.The core wire was broken distal to the proximal weld.The guide wire and catheter did not meet all functional and dimensional requirements during investigation testing.The dimensional analysis confirmed the returned sample did not match the customer reported finished good.The discrepancies with the catheter body length and guide wire length measuring out of specification indicates that the customer either reported the incorrect material number or returned the incorrect product.No manufacturing defects were found during this investigation.A device history record review was performed, and no relevant findings were identified.Arrow guide wires of this size provided within the reported finished good are designed and manufactured to withstand a tensile force of 2.75 pounds force.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guide wire kinking.Guide wire breakage may occur if a force greater than the design specification is applied during removal.However, based on the discrepancy between the reported finished good and the returned devices, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the physician stated that as they were ready to advance the catheter in and pull the guide wire out, he felt like something was wrong and noticed that the guide wire had "unraveled".He pulled out the guide wire with the catheter.There was no patient harm, and the guide wire came out fully intact".

Brand Name
HEMODIALYSIS KIT 2L: 12 FR X 16CM AGB
Common Device Name
CATHETER HEMODIALYSIS IMPLANTE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23861950
Report Number9680794-2025-01049
Device Sequence Number15790251
Product Code MPB
UDI-Device Identifier50801902123133
UDI-Public(01)50801902123133(11)250702(17)270210(10)33F25E0936(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-22122-CDC
Device Lot Number33F25E0936
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown